How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 7601
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I've had diarrhoea with he past 2 days, and vomited a few

Customer Question

Hi, I've had diarrhoea with he past 2 days, and vomited a few times. Are thee sign of covid 19
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No I haven't. I haven't taken anything, nothing will stay down
JA: Anything else in your medical history you think the Doctor should know?
Customer: I've had a headache the past week, nothing other than that
JA: Is the headache episodic or daily? And what about nausea?
Customer: The headache has been constant, I've had cramps in my stomach and feeling ill all day. Anything I've eaten since saturday has caused diarrhoea
Submitted: 11 days ago.
Category: Medical
Expert:  DR. EHTISHAM replied 11 days ago.

Hello! My name is Dr.Ehtisham. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  DR. EHTISHAM replied 11 days ago.

Although GI symptoms like diarrhea are not the usual presenting symptoms but they can still occur

So you must follow all the necessary precautions and stay in isolation till recovery

Keep yourself hydrated

Hopefully this will pass away in next few days

Please do let me know if you have any other question

 

 

Regards

Customer: replied 11 days ago.
What about the cramps should I take something? It is like there are knots and my stomach is hard and twisting
Expert:  DR. EHTISHAM replied 11 days ago.

You should take Gatorade and bananas

These crams are due to electrolyte disturbance

Paracetamol will also help

These will go away in few days

Please do let me know if you have any other question

 

 

Regards

Customer: replied 11 days ago.
When I drink or eat anything it doesn't stay
Expert:  DR. EHTISHAM replied 11 days ago.

You can take an over the counter anti-emetic like Meclizine or Cyclizine

Please do let me know if you have any other question

 

 

Regards

Expert:  DR. EHTISHAM replied 11 days ago.

Do you have any other question?